Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Enriques surfaces in characteristic $2$ with a finite group of automorphisms

Authors: Toshiyuki Katsura and Shigeyuki Kondō
Journal: J. Algebraic Geom. 27 (2018), 173-202
Published electronically: August 30, 2017
MathSciNet review: 3722693
Full-text PDF

Abstract | References | Additional Information

Abstract: Complex Enriques surfaces with a finite group of automorphisms are classified into seven types. In this paper, we determine which types of such Enriques surfaces exist in characteristic 2. In particular we give a 1-dimensional family of classical and supersingular Enriques surfaces with the automorphism group $\mathrm {Aut}(X)$ isomorphic to the symmetric group $\mathfrak {S}_5$ of degree 5.

References [Enhancements On Off] (What's this?)


Additional Information

Toshiyuki Katsura
Affiliation: Faculty of Science and Engineering, Hosei University, Koganei-shi, Tokyo 184-8584, Japan
MR Author ID: 99175

Shigeyuki Kondō
Affiliation: Graduate School of Mathematics, Nagoya University, Nagoya, 464-8602, Japan

Received by editor(s): December 22, 2015
Received by editor(s) in revised form: May 25, 2016
Published electronically: August 30, 2017
Additional Notes: The research of the first author was partially supported by Grant-in-Aid for Scientific Research (B) No. 15H03614, and the second author by (S) No. 15H05738.
Article copyright: © Copyright 2017 University Press, Inc.